# SDR DALA2020052202418

- Difficulty date: May 22, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 78,374 hours, 14,240 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 1802, ATB RETURNED TO ATL DUE TO LOSS OF CAPTAIN'S AIRSPEED INDICATION, (FO AIRSPEED NORMAL), AND EICAS MSGS: R ENG EEC MODE, L ENG EEC MODE, RUDDER RATIO, AILERON LOCKOUT APPEARED. CORRECTIVE ACTION: FOUND DIRT CLOGGED CAPTAIN'S UPPER LEFT PITOT PROBE AND REPLACED. LP 6931708
